X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (49) 49
53d25 (43) 43
geodesic flow (17) 17
geometry (16) 16
mathematics, applied (13) 13
physics, mathematical (12) 12
mathematics - differential geometry (11) 11
differential geometry (10) 10
mathematics - dynamical systems (10) 10
mathematics, general (10) 10
37d40 (9) 9
symplectic geometry (9) 9
manifolds (8) 8
37j35 (7) 7
analysis (7) 7
dynamical systems and ergodic theory (7) 7
mathematical physics (7) 7
mechanics (7) 7
theoretical, mathematical and computational physics (7) 7
rigidity (6) 6
curvature (5) 5
geodesic flows (5) 5
geodesy (5) 5
group theory and generalizations (5) 5
37d20 (4) 4
37j45 (4) 4
70h06 (4) 4
entropy (4) 4
equations (4) 4
mathematics - symplectic geometry (4) 4
negative curvature (4) 4
nonlinear sciences - exactly solvable and integrable systems (4) 4
orbits (4) 4
physics (4) 4
53c22 (3) 3
53d35 (3) 3
58d05 (3) 3
58j50 (3) 3
[ math.math-dg ] mathematics [math]/differential geometry [math.dg] (3) 3
contact (3) 3
dynamics (3) 3
flows (3) 3
geodesics (3) 3
geometric topology (3) 3
hausdorff dimension (3) 3
integrability (3) 3
mathematical analysis (3) 3
mathematical and computational physics (3) 3
research (3) 3
riemannian-manifolds (3) 3
singularities (3) 3
statistics for business/economics/mathematical finance/insurance (3) 3
studies (3) 3
theorems (3) 3
topological manifolds (3) 3
28a80 (2) 2
35q35 (2) 2
37c45 (2) 2
37d50 (2) 2
37j40 (2) 2
37j55 (2) 2
37k05 (2) 2
37k10 (2) 2
53b40 (2) 2
53c15 (2) 2
53c25 (2) 2
53c35 (2) 2
53d42 (2) 2
53d50 (2) 2
58b20 (2) 2
58b25 (2) 2
70e40 (2) 2
70h05 (2) 2
70h33 (2) 2
[ math.math-ds ] mathematics [math]/dynamical systems [math.ds] (2) 2
algebra (2) 2
algebraic geometry (2) 2
boundary-value-problems (2) 2
compact surfaces (2) 2
conjugate points (2) 2
contact homology (2) 2
convex and discrete geometry (2) 2
diophantine approximation (2) 2
dynamical systems (2) 2
existence (2) 2
geodesic-flows (2) 2
geodetics (2) 2
grauert tubes (2) 2
homogeneous spaces (2) 2
integrable systems (2) 2
maslov index (2) 2
mathematical research (2) 2
metric geometry (2) 2
monge-ampere equation (2) 2
morse-theory (2) 2
periodic orbits (2) 2
reduction (2) 2
reeb flows (2) 2
riemann manifold (2) 2
scattering (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Beiträge zur Algebra und Geometrie, ISSN 2191-0383, 2018, Volume 60, Issue 3, pp. 445 - 458
The aim of this paper is to construct a 1-parameter family of Sasakian manifold starting from a single Sasakian manifold. Concrete examples are given. 
Geometry | Algebra | Convex and Discrete Geometry | Kählerian manifolds | 53C55 | Product manifolds | Algebraic Geometry | Mathematics | 53C15 | 53D25 | 53C25 | Sasakian manifolds
Journal Article
Mathematische Annalen, ISSN 0025-5831, 4/2018, Volume 370, Issue 3, pp. 1883 - 1907
Inspired by Katok’s examples of Finsler metrics with a small number of closed geodesics, we present two results on Reeb flows with finitely many periodic... 
Mathematics, general | Mathematics | 53D25 | 53D35 | 37J55 | 37J45 | MATHEMATICS | ORBIT | CONTACT
Journal Article
Journal of mathematical physics, ISSN 1089-7658, 2016, Volume 57, Issue 10, p. 102901
The Maupertuis principle allows us to regard classical trajectories as reparametrized geodesics of the Jacobi-Maupertuis (JM) metric on configuration space. We... 
DYNAMICS | PHYSICS, MATHEMATICAL | SYZYGIES | Singularities | Energy | Quotients | Lagrangian equilibrium points | Geodesy | Configurations | Curvature | Collision dynamics | Three body problem
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 12/2017, Volume 191, Issue 1, pp. 1 - 35
We exhibit a class of Schottky subgroups of $$\mathbf {PU}(1,n)$$ PU ( 1 , n ) ( $$n \ge 2$$ n ≥ 2 ) which we call well-positioned and show that the Hausdorff... 
Geometry | Dimension theory | Hausdorff dimension | 37D40 | Complex hyperbolic geometry | Non-conformal repellers | 37C45 | 28A80 | Mathematics | 53D25 | MATHEMATICS | INVARIANT | EXPONENT | ENTROPY | Mathematics - Dynamical Systems
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 02/2019, Volume 62, Issue 1, pp. 61 - 95
Given a smooth compact surface without focal points and of higher genus, it is shown that its geodesic flow is semi-conjugate to a continuous expansive flow... 
2010 Mathematics subject classification: Primary 53D25 53C22 37D40 37D25 37D35 28D20 28D99 | expansive flow | MATHEMATICS | MAXIMAL ENTROPY | COMPACT SURFACES | conjugate points | focal points | time-preserving semi-conjugacy | measure of maximal entropy | MANIFOLDS | geodesic flow | UNIQUENESS | Parameterization | Conjugation
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 06/2000, Volume 103, Issue 2, pp. 191 - 213
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2014, Volume 360, Issue 3, pp. 995 - 1020
We prove lower bounds on the growth of certain filtered Hopf algebras by means of a Poincaré–Birkhoff–Witt type theorem for ordered products of primitive... 
57T25 | Mathematics, general | 37C35 | Mathematics | 53D25 | Primary 16T05 | Secondary 37B40 | MATHEMATICS | VOLUME GROWTH | COMPLEX | FLOWS | TOPOLOGICAL-ENTROPY | Algebra
Journal Article
Letters in mathematical physics, ISSN 1573-0530, 2018, Volume 109, Issue 5, pp. 1219 - 1245
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 03/2016, Volume 49, Issue 17, p. 175201
In this paper we present a construction of multiparametric families of two-dimensional metrics with a polynomial first integral of arbitrary degree in momenta.... 
37J35 | geodesic flows | 37K05 | integrability | 70H05 | generalized hodograph method Mathematics Subject Classification: 53D25 | 37K10 | generalized hodograph method | PHYSICS, MULTIDISCIPLINARY | DYNAMICAL-SYSTEMS | EQUATIONS | HYDRODYNAMIC TYPE | CONSERVATION-LAWS | 2-TORUS | PHYSICS, MATHEMATICAL
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2018, Volume 23, Issue 6, pp. 685 - 694
We give a new proof of the existence of compact surfaces embedded in ℝ3 with Anosov geodesic flows. This proof starts with a noncompact model surface whose... 
embedded surfaces | cone fields | Anosov flow | 37D40 | 37D20 | Mathematics | 53D25 | Dynamical Systems and Ergodic Theory | geodesic flow | MATHEMATICS, APPLIED | MECHANICS | PHYSICS, MATHEMATICAL | Mathematics - Dynamical Systems
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2015, Volume 20, Issue 6, pp. 729 - 738
Geodesics on SO(3) are characterized by constant angular velocity motions and as great circles on a three-sphere. The former interpretation is widely used in... 
quaternions | geodesics | 70E40 | Mathematics | 53D25 | Dynamical Systems and Ergodic Theory | Listing’s law | constraints | Slerp | MATHEMATICS, APPLIED | MECHANICS | DYNAMICS | PHYSICS, MATHEMATICAL | BODY | Listing's law | KINEMATICS | Sphere | Mathematical research | Research
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 4/2018, Volume 110, Issue 4, pp. 391 - 402
We prove that if two non-trapping obstacles in $$\mathbb {R}^n$$ Rn satisfy some rather weak non-degeneracy conditions and the scattering rays in their... 
Scattering length spectrum | 37D40 | 37D20 | Scattering by obstacles | 58J50 | Mathematics, general | Travelling time | Mathematics | 53D25 | Billiard trajectory | MATHEMATICS | SINGULARITIES | BOUNDARY-VALUE-PROBLEMS | TRAVELING TIMES | LENGTH SPECTRUM
Journal Article
Mathematical physics, analysis, and geometry, ISSN 1572-9656, 2018, Volume 21, Issue 2, pp. 1 - 9
In this short note we contribute to the generic dynamics of geodesic flows associated to metrics on compact Riemannian manifolds of dimension ≥ 2. We prove... 
Residual sets | Theoretical, Mathematical and Computational Physics | 53D25 | Physics | Geometry | Expansiveness | 37D40 | Anosov | 37C20 | Analysis | Geodesic flows | Group Theory and Generalizations | Applications of Mathematics | MATHEMATICS, APPLIED | PHYSICS, MATHEMATICAL
Journal Article
Journal of fixed point theory and applications, ISSN 1661-7746, 2016, Volume 19, Issue 1, pp. 175 - 204
We give a sharp lower bound for the number of geometrically distinct contractible periodic orbits of dynamically convex Reeb flows on prequantizations of... 
Mathematical Methods in Physics | periodic orbits | contact homology | Analysis | dynamical convexity | 53D42 | Mathematics, general | Mathematics | 53D25 | 37J55 | Reeb flows | 37J45 | MATHEMATICS, APPLIED | CLOSED GEODESICS | EQUATIONS | MATHEMATICS | ENERGY SURFACES | FINSLER SPHERES | CONLEY CONJECTURE | FLOWS | REEB ORBITS | MASLOV INDEX | Orbits | Numerical analysis
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 4/2013, Volume 208, Issue 1, pp. 255 - 274
We analyze the extendability of the solutions to a certain second order differential equation on a Riemannian manifold (M, g), which is defined by a general... 
Mechanics | Physics, general | Fluid- and Aerodynamics | Statistical Physics, Dynamical Systems and Complexity | Theoretical, Mathematical and Computational Physics | Physics | MATHEMATICS, APPLIED | MECHANICS | Archives
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 09/2017, Volume 50, Issue 1, pp. 231 - 238
In this work we consider a class of contact manifolds (M, η) with an associated almost contact metric Structure (ϕ, ξ, η, g). This class contains, for example,... 
Chinea-Gonzalez classification | contact manifold | 53D10 | 53D15 | 53D25 | 53C15 | almost contact metric structure | Chinea-gonzalez classication | Contact manifold | Almost contact metric structure
Journal Article
Geometriae dedicata, ISSN 1572-9168, 2014, Volume 174, Issue 1, pp. 105 - 120
We study non-degenerate Reeb flows arising from perfect contact forms, i.e., the forms with vanishing contact homology differential. In particular, we obtain... 
Geometry | Contact forms | Contact homology | Periodic orbits | 53D42 | Mathematics | 53D25 | 70H12 | Reeb flows | 37J45 | CONTACT | PERIODIC POINTS | MATHEMATICS | CLOSED CHARACTERISTICS | RESONANCE | ORBITS | DYNAMICS | HOMOLOGY | MORSE-THEORY
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 12/2012, Volume 161, Issue 1, pp. 51 - 61
We extend the Besicovitch-Federer projection theorem to transversal families of mappings. As an application we show that on a certain class of Riemann surfaces... 
Geometry | Hausdorff dimension | Invariant measure | 37D20 | 28A80 | 37C45 | Projection | Mathematics | 53D25 | Unrectifiability | Geodesic flow | MATHEMATICS | Probability
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 8/2016, Volume 346, Issue 1, pp. 1 - 34
Let M be a pinched negatively curved Riemannian manifold, whose unit tangent bundle is endowed with a Gibbs measure m F associated with a potential F. We... 
Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Physics | GEODESICS | PHYSICS, MATHEMATICAL | CURVED MANIFOLDS | FOLIATION
Journal Article
Regular and Chaotic Dynamics, ISSN 1560-3547, 11/2015, Volume 20, Issue 6, pp. 667 - 678
The magnetic geodesic flow on a flat two-torus with the magnetic field F = cos(x)dx ∧ dy is completely integrated and the description of all contractible... 
37J35 | magnetic geodesic flow | Mathematics | 53D25 | integrable system | Dynamical Systems and Ergodic Theory | EXISTENCE | PERIODIC-ORBITS | FIELDS | MATHEMATICS, APPLIED | MECHANICS | PHYSICS, MATHEMATICAL | EXTREMALS | Research | Torus (Geometry) | Engineering research | Magnetic fields | Mathematical research
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.